On bands, free bands and identities.
Semigroup forum, Tome 2 (1971), pp. 83-84
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{SF_1971__2_133815,
author = {T.E. Hall},
title = {On bands, free bands and identities.},
journal = {Semigroup forum},
pages = {83--84},
year = {1971},
volume = {2},
zbl = {0232.20113},
url = {http://geodesic.mathdoc.fr/item/SF_1971__2_133815/}
}
T.E. Hall. On bands, free bands and identities.. Semigroup forum, Tome 2 (1971), pp. 83-84. http://geodesic.mathdoc.fr/item/SF_1971__2_133815/